# SDR 97UAL900167

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9067U
- Make and model: Boeing 737222
- Aircraft serial: 19948
- Engine: Pwa JT8D7B
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Failed
- Location: Cabin
- Component: Joy Mfg, 2152050070
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL IN THE COCKPIT AND MAIN CABIN.  AFTER INSPECTION OF CABIN AND WATER SEPARATORS, FOUND GASPER FAN BURNED UP AND CIRCUIT BREAKER TRIPPED.  GASPER FAN WAS REPLACED.  OPS CHECK GOOD.
